# SDR FDEA201211093925

- Difficulty date: November 9, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005177A
- Condition: Damaged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT WEDGE EDGE, CHIPPED OFF, .5" X .0625", WS 344.0.   REPAIRED NR 4 SLAT WEDGE EDGE IAW SRM 51-70-10, REPAIR NR 4.  MAJOR REPAIR.
